MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; 6.0MM STRAIGHT ROD, TITANIUM ALLOY, 500MM LENGTH

GLOBUS MEDICAL, INC. CREO; 6.0MM STRAIGHT ROD, TITANIUM ALLOY, 500MM LENGTH
Model Number 1120.1500
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that (2) creo 6.0mm straight rods were found broken bilaterally post operatively.
 
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.The imaging provided shows that the rods had fractured bilaterally at the l5/s1 level.The damage seen in the images can be consistent with a non-union.It is possible there was never adequate fusion and the forces from the original deformity correction were excessive at the distal level of the construct.The lack of fusion may cause the life cycle of the construct to be accelerated.It was reported that the rods were bent in conformance in order to achieve the correction.There was likely no notches or deformations to the rod that could have weakened it; however, this could not be confirmed as the original surgery took place years prior.No determinations could be made as to the cause of the reported issue.

Brand Name
CREO
Common Device Name
6.0MM STRAIGHT ROD, TITANIUM ALLOY, 500MM LENGTH
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15426448
Report Number3004142400-2022-00137
Device Sequence Number18023097
Product Code MNH
UDI-Device Identifier00889095067453
UDI-Public00889095067453
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1120.1500
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2022
Initial Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale